MAUDE Adverse Event Report: SMITH & NEPHEW, INC. BUCK FEM CEMENT RSTR 25MM; CEMENT OBTURATOR

SMITH & NEPHEW, INC. BUCK FEM CEMENT RSTR 25MM; CEMENT OBTURATOR
Catalog Number 129419
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 01/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, after a surgery had been performed on an unknown date, patient experienced aseptic loosening.This adverse event was addressed by performing a revision surgery on (b)(6) 2026, during which, the buck fem cement rstr 25mm was exchanged.Patient's current health condition is unknown.
 
Additional Manufacturer Narrative
H11: internal complaint reference: (b)(4).H3, h6: this complaint was opened by smith+nephew to document a patient complication reported that includes reference to the use of a smith+nephew product without evidence about a specific product problem.The reported complication relates to known inherent procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to confirm a relationship between the reported event and the device or identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alter the conclusions of this report, a follow-up report will be submitted as required.

Brand Name
BUCK FEM CEMENT RSTR 25MM
Common Device Name
CEMENT OBTURATOR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
Manufacturer (Section G)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
Manufacturer Contact
holly topping
1450 brooks rd.
memphis, TN 38116
5123913905
MDR Report Key24761596
Report Number1020279-2026-00463
Device Sequence Number21399606
Product Code LZN
UDI-Device Identifier03596010086440
UDI-Public3596010086440
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K791125
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number129419
Device Lot Number25FSM0034
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Initial Report FDA Received Date04/02/2026
Date Device Manufactured08/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown